# SDR CA150331001

- Difficulty date: March 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 2,000 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 622 hours
- Component: Magneto, Champion
- Component part number: 4353
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER FOUND LOOSE FOLLOWING MAG FAILURE IN FLIGHT.
